# SDR AALA20130213002

- Difficulty date: February 12, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 103,494 hours, 16,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 883.5 RIGHT TO 905.5 LEFT, OVERWING FRAME CRACKED.  INSTALLED REPAIR ANGLE PER EA B767-53-028138.
